# SDR CA151118002

- Difficulty date: February 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82920010227
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF EMERGENCY CALL FROM THE FA, THAT THERE WAS A STRONG SMELL ON THE VERY REAR OF THE CABIN. THE FLT CREW TURNED THE CABIN RECIRC FAN OFF. COMMUNICATION BETWEEN THE FA AND FLT CREW ESTABLISHED THAT THERE WAS NO SMOKE JUST A ODOR OF ASSOCIATED FUMES BUT IT WAS QUICKLY DISSIPATING. THE RECIRC FAN WAS TURNED BACK ON AND AFTER 4 MINUTES ESTABLISHED THE THE FUMES HAD ALMOST COMPLETELY GONE AND HAD NOT DETECTED FORWARD THAN ROW 6. THE DECISION WAS MADE TO CONTINUE THE FLIGHT, THE REMAINDER OF THE FLIGHT WAS UNEVENTFUL.  AFTER LANDING IT WAS NOTED THAT HYD QTY HAD DEPLETED BY .5 QTS ON THE NR 2 RESERVOIR.  MAINTENANCE REPAIRED THE DAMAGE LINE IAW AMM CH20.
